# SDR A6WA202111017946

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R385104
- Part serial: NSN
- Condition: Gouged
- Location: Fs 559+80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FWD SIDE OF I/B FLANGE OF FRAME SPLICE ANGLE AT FS 559.00 + 80 AT STR 6R. GOUGE DIMENSIONS ARE: .200"L X .200" W X .032"D.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED BLEND OUT ON FRAME SPLICE ANGLE AT FS 559.00 + 80 AT STR 6R. BLEND DIMENSIONS ARE: 1.0"L X .124"W WITH ORIGINAL FLANGE WIDTH OF .970" AND REMAINING FLANGE WIDTH OF .846" PERFORMED HFEC WITH NO INDICATIONS RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS REF MHIRJ REO 601R-53-51-604 REV (--) DATED 2021-10-13. WORK PERFORMED UNDER AERSALE W/O # 003442 CARD #20203. THIS IS TEMPORARY REPAIR STRUCTURALLY ACCEPTABLE FOR 5000 FLIGHT HOURS WITH INSPECTION INTERVALS NOT TO EXCEED 1000 FLIGHT HOURS. TT:39,871  TC:39,263
